Translator Disclaimer
April 2014 $\mathit {SH}(3)$-move and other local moves on knots
Taizo Kanenobu
Osaka J. Math. 51(2): 439-459 (April 2014).

Abstract

An $\SH(3)$-move is an unknotting operation on oriented knots introduced by Hoste, Nakanishi and Taniyama. We consider some relationships to other local moves such as a band surgery, $\Gamma_{0}$-move, and $\Delta$-move, and give some criteria for estimating the $\SH(3)$-unknotting number using the Jones, HOMFLYPT, Q polynomials. We also show a table of $\SH(3)$-unknotting numbers for knots with up to 9 crossings.

Citation

Download Citation

Taizo Kanenobu. "$\mathit {SH}(3)$-move and other local moves on knots." Osaka J. Math. 51 (2) 439 - 459, April 2014.

Information

Published: April 2014
First available in Project Euclid: 8 April 2014

zbMATH: 1297.57014
MathSciNet: MR3192550

Subjects:
Primary: 57M25
Secondary: 57M27

Rights: Copyright © 2014 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.51 • No. 2 • April 2014
Back to Top